# SDR TWAA9809308

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK FOUND ON RT WING HOLE 71 INDICATING CRACKED, LOWER REAR SPAR RT XRS 200.  REPAIRED PER SERVICE REWORK DRAWING J060173 AND TWA STD PRACTICES.  (X)
